Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An expansion wave in the non-homentropic flows of Martin and Ludford

Author: J. A. Steketee
Journal: Quart. Appl. Math. 30 (1972), 167-181
DOI: https://doi.org/10.1090/qam/99731
MathSciNet review: QAM99731
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. S. S. Ludford and M. H. Martin, One-dimensional anisentropic flows, Comm. Pure. Appl. Math. 7 (1954), 45–63. MR 0063870, https://doi.org/10.1002/cpa.3160070105
  • [2] K. P. Stanyukovich, Unsteady motion of continuous media, Translation edited by Maurice Holt; literal translation by J. George Adashko, Pergamon Press, New York-London-Oxford-Paris, 1960. MR 0114423
  • [3] Ya. B. Zeldovich and Yu. P. Raizer, Physics of shock waves and high-temperature hydrodynamic phenomena (Transl. from Russian by W. D. Hayes and R. F. Probstein), Academic Press, New York, 1966
  • [4] D. G. Weir, A family of exact solutions of one-dimensional anisentropic flow, Proc. Cambridge Philos. Soc. 57 (1961), 890–894. MR 0135377

Additional Information

DOI: https://doi.org/10.1090/qam/99731
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society